RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 185, Number 2  


MATHEMATICS
A solution for a class of games with empty kernel
O. N. Bondareva
247
On the problem of the decay of a discontinuity for a system of two quasilinear equations
V. A. Borovikov
250
Stability of pulse systems with frequency modulation
A. Kh. Gelig
253
The Hölder continuity of generalized solutions of elliptic equations with coefficients from spaces with mixed norm
A. H. Gudiev
257
The arrangement of the ovals of a sixth order curve
D. A. Gudkov
260
Uniform convergence of variation-grid schemes
Yu. K. Dem'yanovich
264
A certain stable method for computing the values of unbounded operators
V. A. Morozov
267
A priori estimates for quasilinear parabolic equations with discontinuous coefficients and their application in approximation methods
V. Ya. Rivkind, N. N. Ural'tseva
271
The kernels of the spectra of families of operators
V. S. Ryaben'kii
275
A generalized continuous segment and its application in homotopy theory
E. D. Khalimsky
278

MECHANICS
Synthesis and productivity of automatic machines
I. I. Artobolevsky, D. Ya. Il'inskii, I. I. Kapustin
282

MATHEMATICAL PHYSICS
Solution of Miln's problem for Batnagar's, Gross's and Crook's kinetic equation
I. P. Stakhanov, P. P. Sherbinin
286

PHYSICS
Diamagnetic plasmoids in the field of a magnetic dipole
Wo Hong An, B. A. Tverskoi
289
Dissociation of oxygen molecules in $\mathrm{O}_2$$\mathrm{O}_2$ and $\mathrm{O}_2$$\mathrm{O}$ collisions
S. A. Losev, O. P. Shatalov
293
Microscopic theory of Josephson's direct current
A. V. Svidzinskii, V. A. Slyusarev
296
Problems of statistical physics in bodies extended greatly in length
Yu. S. Tyupkin, A. S. Schwarz
299
Polymorphic transformations in organic crystals
M. A. Tseneva
302
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019